# SDR GAIA0089

- Difficulty date: January 2, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2612 · Fire Detection
- Part: Apu
- Part number: GTC8598
- Condition: Inoperative
- Location: Wheel Well
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM MCI TO ELP, FLIGHT 1712, ENCOUNTERED AN APU FIRE WARNING LIGHT AND FIRE WARNING BELL.  ALL EMERGENCY CHECKLISTS WERE COMPLIED WITH, ALONG WITH PULLING OF THE APU TIRE HANDLE AND DISCHARGING THE APU FIRE BOTTLE.  SLOWED THE AIRCRAFT TO 270 KNOTS AND EXTENDED THE LANDING GEAR TO THE APU AREA.  THE CREW DECLARED AND EMERGENCY AND DIVERTED TO ICT.  THE AIRCRAFT LANDED SAFELY AT ICT WITHOUT FURTHER DIFFICULTIES.  PERFORMED A DETAILED INSPECTION OF THE APU AND ADJACENT AREA AND NO DEFECTS WERE NOTED.  DEFERRED THE APU IAW KHA MEL AND A PLACARD WAS INSTALLED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
